# SDR FDEA200910163591

- Difficulty date: October 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N872243
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1634, RBL 60 CREASE BEAM FASTENER HOLE ELONGATED.  REPAIR CARRIED OUT ON BEAM IAW STA, EA 757-5361-08-E0439 REV.- (ELONGATED HOLE FOUND ON 146N8722-43 CHORD, STA 1620 TO 1640 RT).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
